09:32 GMT24 September 2020
Listen Live
    World
    Get short URL
    62613
    Subscribe

    Earlier, the doctors treating Navalny in the Berlin-based Charite clinic said they had found in his body traces of a substance from the group of cholinesterase inhibitors. However, the exact substance is still unknown, the press service of the clinic added.

    Tests of Alexey Navalny's samples at the Omsk hospital in Russia showed no traces of poisoning with cholinesterase inhibitors substances, as German doctors treating him have claimed, neither has he had symptoms typical of such poisoning, Omsk Chief Toxicologist Alexander Sabayev said on Monday.

    "Upon his admission to the [Omsk] hospital, Alexey Navalny was tested on a wide range of narcotics, synthetic substances, psychodiletics and medicinal substances, including cholinesterase inhibitors — all tests came back negative," Sabayev said in a press statement, as quoted by the Omsk Ministry of Health.

    "Additionally, Navalny lacked symptoms specific of the poisoning with cholinesterase inhibitors substances. As we said earlier, we are ready to share Alexey Navalny's samples with our German colleagues for examination," the health official added.

    Earlier in the day, the doctors treating Navalny in the Berlin-based Charite hospital claimed they found traces of a substance from the group of cholinesterase inhibitors in his body.

    The version of German doctors on the diagnosis of Russian opposition figure Alexei Navalny was worked out by Russian specialists on the very first day, but it did not find confirmation, the head of anesthesiology and reanimation department at Russia's Pirogov Center, Boris Teplykh, said.

    "For me, nothing new has yet been announced in the statement of colleagues from Charite. They talk about clinical data showing intoxication with cholinesterase inhibitors," the doctor said.

    "Well, firstly, they speak about clinical data, and not about the substance itself, which neither we nor, apparently, they have discovered at the moment. The same version was worked out by us on the first day of the patient's admission, but no confirmation was found," Teplykh said.

    He added that Navalny was injected with Atropine, which was prescribed by German colleagues for treatment, from the first minute after admission. And subsequently, the need for its repeated injection was discussed, Teplykh said.

    "In addition, the presence of such a chemical reaction in the body is possible both as a result of the use of other medications and in the natural course of the disease," he said.

    At the same time, the expert stressed that the main thing is that "the patient did not get any worse as a result of transportation."

    "Let's hope that the improvement of the patient's condition, which was observed back in Omsk, will continue. We are ready to interact with German colleagues," he said.

    Tags:
    doctors, Germany, Russia, Alexei Navalny
    Community standardsDiscussion